# SDR 2009FA0000708

- Difficulty date: July 2, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: GCFPV
- Make and model: Skrsky S76C
- Aircraft serial: 760733
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 7645001005102
- Part serial: A1322
- Condition: Defective
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WOULD NOT EXTEND WHEN GEAR DOWN WAS SELECTED.  FOUND GEAR DOWN SWITCH IN CONTROL PANEL DEFECTIVE.  (K)
